# SDR DALA2024090908808

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION ON HOUSING SPHERICAL BEARING TRACK 3 O/B FLAP RH WING. CORRECTIVE ACTION: INSTALLATION OF THE SERVICEABLE FLAP ASSY ACCOMPLISHED ON AMDS CARD # 2750 -6020-RT. (0541070)
